# SDR SWAA2024081526262

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,530 hours, 35,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Component: Emergency Light, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE EMERGENCY LIGHTS OFF ON THE FWD GALLEY AND OUT THE L1 DOOR.<[01] R&R FWD LEFT EMERGENCY EXIT LIGHTS BATTERY PACK PER AMM 33-51-06
